# SDR UALA2012100105553

- Difficulty date: September 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 60,998 hours, 23,048 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: 1428
- Condition: Faulty
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION ON APPROACH ALL CABIN LIGHTS FLICKERED UNTIL LANDING.  REPLACED NR 2 IDG.  LEAK CHECKED OPS CHECKED, DISCONNECTED, RECONNECTED & RAN NR 2 ENGINE SECOND TIME.  ALL CABIN LIGHTS ARE GOOD.
